# SDR 96ZZZX5731

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747*
- System (JASC): 2710 · Aileron Control System
- Part: Fwd Manifold
- Part number: 3170286
- Condition: Cracked
- Location: Filter Port
- Component: Bendix, 31701203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS DETERMINED BY NDI, AILERON PCU MANIFOLD IS CRACKED IN FILTER PORT ADJACENT CHECK VALVE AND INLET PORTS.  SUBMITTER STATES THIS IS A CONTINUING DEFECT WITH THIS PART.
